Ask a doctor

3 weeks post op Restalyne, I have darker circles, bump, and bruises. Is this normal? What should I do?

I had restalyne done 3 weeks ago then it was bumpy so had to go back in a week and now my eyes look darker than before and left side got bruised. What should I do? Add more or get the enzyme to disolve? I heard it can look worse. By the way I have make up on

Doctor Answers (3)

Swelling and bruising can be a side effect of injections and can take approx. 2 weeks to resolve.

+1
Thank you for your question. Swelling and bruising can be a side effect of injections and can take approx. 2 weeks to resolve. Please schedule a follow up with your injector or obtain a second opinion to discuss your concerns.


Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Lumps and Bumps Post Filler

+1
I suggest having the filler removed with hyaluronidase and starting fresh afterwards.  Restylane may not be the filler of choice for you, or you may consider going to a different injecting physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 47 reviews

Restylane and bruising

+1
Restylane is a great filler for tear troughs and other areas of the face.  However, if they are still bruised and lumpy I would return to your treating dermatologist.  If it doesn't resolve over the next days I would suggest you ask your physician about Vitrase. 

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 33 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.